Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 59, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Apr 26, 2012, 4:42 PM CDT for Hale County, Lamb County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2012, 4:42 PM CDT (21:42 UTC)
- Expired
- Apr 26, 2012, 5:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Hale County, TX, Lamb County, TX
The radar
The Lubbock radar (KLBB), 61 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 3:42 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1226 J/kg
- Mixed-layer CIN
- -201 J/kg
- Mixed-layer LCL
- 1742 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
404
WUUS54 KLUB 262142
SVRLUB
TXC189-279-262215-
/O.NEW.KLUB.SV.W.0059.120426T2142Z-120426T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
442 PM CDT THU APR 26 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HALE COUNTY IN NORTHWEST TEXAS.
EASTERN LAMB COUNTY IN NORTHWEST TEXAS.
* UNTIL 515 PM CDT
* AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHEAST OF OLTON...OR 13 MILES WEST OF HALE CENTER...AND MOVING
EAST AT 25 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE
HALFWAY...EDMONSON...HALE CENTER AND PLAINVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS.
&&
LAT...LON 3431 10201 3431 10175 3417 10170 3398 10173
3402 10214 3425 10216
TIME...MOT...LOC 2142Z 256DEG 23KT 3411 10205
$$3 follow-up statements
325
WWUS54 KLUB 262151
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
451 PM CDT THU APR 26 2012
TXC279-262201-
/O.CAN.KLUB.SV.W.0059.000000T0000Z-120426T2215Z/
LAMB TX-
451 PM CDT THU APR 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAMB COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3403 10208 3427 10209 3431 10201 3431 10175
3417 10170 3398 10173
TIME...MOT...LOC 2151Z 258DEG 26KT 3413 10197
$$
TXC189-262215-
/O.CON.KLUB.SV.W.0059.000000T0000Z-120426T2215Z/
HALE TX-
451 PM CDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
HALE COUNTY UNTIL 515 PM CDT...
AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF HALFWAY...OR 11 MILES NORTHWEST OF HALE CENTER...MOVING
EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
HALE CENTER...PLAINVIEW...HALFWAY AND EDMONSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3403 10208 3427 10209 3431 10201 3431 10175
3417 10170 3398 10173
TIME...MOT...LOC 2151Z 258DEG 26KT 3413 10197
$$423
WWUS54 KLUB 262158
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
458 PM CDT THU APR 26 2012
TXC189-262215-
/O.CON.KLUB.SV.W.0059.000000T0000Z-120426T2215Z/
HALE TX-
458 PM CDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL HALE
COUNTY UNTIL 515 PM CDT...
AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
SOUTH OF HALFWAY...OR 7 MILES NORTHWEST OF HALE CENTER...MOVING EAST
AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
HALE CENTER...PLAINVIEW AND EDMONSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3407 10204 3429 10203 3431 10200 3431 10175
3417 10170 3398 10173
TIME...MOT...LOC 2157Z 272DEG 26KT 3412 10193
$$083
WWUS54 KLUB 262207
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
507 PM CDT THU APR 26 2012
TXC189-262215-
/O.CON.KLUB.SV.W.0059.000000T0000Z-120426T2215Z/
HALE TX-
507 PM CDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL HALE
COUNTY UNTIL 515 PM CDT...
AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 2 MILES
NORTHWEST OF HALE CENTER...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
EDMONSON...HALE CENTER AND PLAINVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3409 10200 3421 10197 3431 10192 3431 10175
3417 10170 3398 10173
TIME...MOT...LOC 2206Z 272DEG 26KT 3411 10186
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:46 PM CDT, 56 minutes earlier.
Area forecast discussion, Apr 26, 3:46 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 346 PM CDT THU APR 26 2012 .UPDATE... HAVE UPDATED THE FORECAST AND PRODUCTS TO INCLUDE THE SEVERE THUNDERSTORM WATCH THAT IS IN EFFECT FOR THE SOUTHWEST AND SOUTH- CENTRAL TEXAS PANHANDLE AND NORTHERN SOUTH PLAINS UNTIL 10 PM. NO OTHER CHANGES MADE ATTM. && .PREV DISCUSSION... /ISSUED 315 PM CDT THU APR 26 2012/ SHORT TERM... MOIST EASTERLY FLOW THIS AFTERNOON WILL TURN 180 DEGREES BY TOMORROW MORNING AND DRY OUT BEHIND A DRYLINE AND WEAK PACIFIC COLD FRONT. UNTIL THEN...THE FORECAST CHALLENGE REMAINS FOCUSED ON TSTRM OPPORTUNITIES LATE THIS AFTN AND EVENING WITHIN A FAVORABLY MOIST AND DESTABILIZING ATMOSPHERE. AS OF 20Z...THIS WINDOW DOES APPEAR TO BE OPENING FURTHER AS THE LEADING EDGE OF HEIGHT FALLS IS NOW ADVANCING INTO ERN NM WELL IN ADVANCE OF A TIGHTLY-WOUND UPPER LOW IN CENTRAL AZ. VISIBLE SATELLITE CONFIRMS THIS TREND AS BOUNDARY LAYER CUMULUS AND MID-LEVEL CLOUDS HAVE QUICKLY THICKENED BETWEEN CLINES CORNERS AND CLOVIS. SURFACE OBSERVATIONS CLEARLY REVEAL THE DRYLINE WILL NOT MIX AS FAR EAST AS 12Z MODELS AND RECENT RUNS OF THE HRRR SUGGESTED...LARGELY DUE TO A SLOWER UPPER TROUGH AND ITS SUBSEQUENT DELAY WITH WESTERLY SURFACE FLOW. SURFACE FRONT FROM EARLIER THIS MORNING HAS ESSENTIALLY DIFFUSED...ALTHOUGH MODELS INDICATE SOME SEMBLANCE OF THIS A FEW THOUSAND FEET ALOFT LIFTING SLOWLY NORTH AS A WARM FRONT. LATEST RUC APPEARS THE MOST CREDIBLE WITH THE DRYLINE SHARPENING UP NEAR HWY 385 BEFORE SUNSET INSTEAD OF I27 AS PREVIOUSLY THOUGHT. EXODUS OF A SUBTROPICAL CIRRUS SHIELD ACROSS THE NWRN HALF OF THE CWA HAS ALREADY PUSHED CIN TO NEAR ZERO IN PLACES...WITH HIGH-BASED CUMULONIMBUS FOUND DEVELOPING FROM NEAR TCC NORTHEAST TO NEAR CHANNING...AND ALSO SOUTHWARD INTO OUR WRN COUNTIES. CAPE INCREASES MARKEDLY FARTHER EAST WHERE MOISTURE IS SIGNIFICANTLY BETTER...SO TEND TO BELIEVE A LARGE HAIL THREAT WILL DOMINATE AS STORMS FAVOR DISCRETE MODES...LIKELY SUPERCELLULAR GIVEN FAVORABLE BOUNDARY-ORIENTED 0-6KM SHEAR VECTORS. RECENT SWOMCD FULLY CONFIRMS THREAT FOR SVR CONVECTION. AS EARLIER AFD MENTIONED...THE GREATEST COVERAGE OF CONVECTION SHOULD TAKE AIM NORTH OF THE CWA GENERALLY ALONG AND NORTH OF THE AXIS OF A CYCLONICALLY-CURVED UPPER JET STREAK. WILL HOWEVER MAINTAIN ISO TSTRM MENTION MAINLY OVER OUR NRN COUNTIES THROUGH MIDNIGHT AS THIS REGION WILL LIE NEAR THE EDGE OF DEEP ASCENT. DRYLINE SHOULD BE OVERTAKEN BY A PACIFIC COLD FRONT BEFORE SUNRISE FRI AT WHICH POINT BREEZY WESTERLY WINDS WILL DEVELOP...WITH DEEPER MIXING BY MID-MORNING LIKELY SECURING SUSTAINED WLY WINDS OF 20-25 MPH. DEPARTURE OF THE UPPER TROUGH FROM SERN CO INTO NEBRASKA BY 18Z IMPLIES A DIMINISHED GRADIENT FLOW LOCALLY...SO DESPITE MORE UNSEASONABLE WARMTH...FIRE WEATHER CONCERNS DO NOT APPEAR ROBUST ENOUGH FOR A FIRE WEATHER WATCH AS WINDS WILL BE DIMINISHING THROUGHOUT THE DAY. LONG TERM... ONLY MINOR ADJUSTMENTS MADE TO THE LONG TERM FORECAST TODAY...WITH A PERIOD OF UNSETTLED WEATHER POSSIBLE FROM THE LATTER HALF OF THE WEEKEND INTO AT LEAST EARLY NEXT WEEK. THE MID-LEVEL PATTERN THROUGH MUCH OF THE EXTENDED WILL BE DOMINATED BY SOME SEMBLANCE OF WESTERN TROUGHING...WHICH WILL KEEP WEST TEXAS UNDER VARIATIONS OF SOUTHWEST FLOW ALOFT. EARLY ON...A SHORTWAVE TROUGH WILL QUICKLY LIFT NORTHWARD ACROSS THE UPPER MIDWEST AS A CLOSED LOW MIGRATES FROM THE NORTHERN ROCKIES INTO THE NORTHERN HIGH PLAINS FROM FRIDAY INTO SATURDAY. THIS SHOULD HELP FORCE A COLD FRONT SOUTHWARD INTO THE SOUTH PLAINS ON SATURDAY BEFORE IT STALLS OUT LATER IN THE DAY. THE INITIAL FROPA STILL APPEARS TO BE A DRY ONE...WITH THE BETTER LOW-LEVEL MOISTURE SHUNTED SOUTH AND EAST OF THE AREA. HOWEVER...BY SATURDAY NIGHT...A SOUTHERLY LLJ WILL INCREASE AND BEGIN TO DRAW BETTER AMOUNTS OF MOISTURE UP AND OVER THE COOL DOME IN PLACE...AND THIS WAA REGIME WILL RESULT IMPROVING CHANCES OF ELEVATED SHOWERS/STORMS. LATEST INDICATIONS ARE THAT THE FRONT WILL GRADUALLY RETREAT NORTHWARD SATURDAY NIGHT AND EARLY SUNDAY...WITH PERHAPS A MCS DEVELOPING TO ITS NORTH. RIGHT NOW...IT APPEARS THE MOST FAVORED REGION FOR A POTENTIAL MCS WOULD BE DISPLACED TO THE NORTH...ACROSS THE PANHANDLES...THOUGH THIS COULD CHANGE DEPENDING ON THE EXACT POSITION OF THE FRONT. FOR NOW...HAVE CURTAILED POPS TO FAVOR THE NORTHERN AND NORTHEASTERN SECTIONS SATURDAY NIGHT AND EARLY SUNDAY...WITH MORE DEVELOPMENT POSSIBLE ALONG THE DRYLINE /LIKELY LOCATED NEAR THE TX/NM LINE/ BY LATER IN THE DAY SUNDAY. THE 12Z NAM DOES ATTEMPT TO FORCE THE FRONT BACK SOUTHWARD LATER SUNDAY...LIKELY AS A RESULT OF A REINFORCED COLD POOL FROM THE EARLY DAY MCS...BUT THESE DETAILS REMAIN TOO ELUSIVE/UNCERTAIN TO FOLLOW ATTM. TEMPERATURES DO ALSO REMAIN A LITTLE TRICKY THIS WEEKEND GIVEN SOME UNCERTAINTY WITH THE FRONTAL POSITION...BUT HAVE TENDED TOWARD A COMPROMISE FOR NOW...WITH HIGHS GENERALLY IN THE 70S TO LOWER 80S. EARLY NEXT WEEK WILL FEATURE A DRYLINE ROAMING THE AREA UNDERNEATH SOUTHWEST FLOW ALOFT AND THIS PATTERN WILL KEEP AT LEAST LOW THUNDER CHANCES IN THE FORECAST...FAVORING THE AFTERNOON AND EVENING HOURS. TOWARD THE MIDDLE OF NEXT WEEK THE MID-LEVEL FLOW MAY TURN MORE WESTERLY /AND MAYBE EVEN WEAKLY ANTICYCLONIC/ AND THIS WOULD TEND TO PUSH THE BETTER MOISTURE EASTWARD AND MAKE LOW THUNDER CHANCES EVEN LESS CERTAIN. THUS...HAVE MAINTAINED A DRY FORECAST FROM WEDNESDAY ONWARD FOR NOW. TEMPERATURES FOR NEXT WEEK WILL AGAIN BE ON THE WARM SIDE OF AVERAGE...WITH HIGHS GENERALLY IN THE 80S. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 52 82 47 75 49 / 20 0 10 10 20 TULIA 55 85 49 75 52 / 20 0 10 10 30 PLAINVIEW 56 85 51 76 55 / 20 0 10 10 20 LEVELLAND 54 86 53 80 57 / 10 0 10 10 20 LUBBOCK 60 88 55 80 58 / 10 0 10 10 20 DENVER CITY 54 86 53 83 55 / 10 0 0 10 20 BROWNFIELD 55 88 54 82 60 / 10 0 10 10 20 CHILDRESS 63 93 56 80 59 / 20 10 10 10 30 SPUR 61 91 56 81 61 / 10 0 10 10 20 ASPERMONT 67 96 59 84 61 / 10 0 10 10 20 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 93/23
Hazardous weather outlook, Apr 26, 3:19 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 319 PM CDT THU APR 26 2012 TXZ021>044-272030- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 319 PM CDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE ISOLATED THUNDERSTORMS WILL CONTINUE DEVELOPING LATE THIS AFTERNOON ALONG A DRYLINE PUSHING EAST OF THE TEXAS-NEW MEXICO BORDER. STORMS ARE EXPECTED TO GENERALLY MOVE NORTHEAST ACROSS THE WESTERN SOUTH PLAINS AND SOUTHWEST PANHANDLE THROUGH THE EVENING. AMPLE WIND SHEAR AND INSTABILITY MAY LEAD TO A FEW SUPERCELL STORMS CAPABLE OF PRODUCING VERY LARGE HAIL OVER TWO INCHES IN DIAMETER ALONG WITH LOCALLY DESTRUCTIVE WINDS. THUNDERSTORMS WILL TEND TO DIMINISH IN COVERAGE LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FIRE DANGER MAY BECOME ELEVATED TO CRITICAL ACROSS THE SOUTH PLAINS LATE IN THE DAY ON FRIDAY. BY LATE IN THE WEEKEND AND EARLY NEXT WEEK...ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE OUTLOOK AREA WITH A CONDITIONAL THREAT OF SOME STORMS BECOMING SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATER THIS AFTERNOON OR EARLY EVENING.
In the hours before
Special weather statement, Apr 26, 4:06 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
406 PM CDT THU APR 26 2012
TXZ022-262130-
CASTRO-
406 PM CDT THU APR 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR CASTRO COUNTY...
AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF DIMMITT...MOVING NORTHEAST
AT 25 MPH.
PEA SIZE HAIL...WIND GUSTS UP TO 50 MPH AND BLOWING DUST ARE
EXPECTED WITH THIS STORM.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 3471 10237 3470 10216 3454 10209 3438 10244
3450 10252
TIME...MOT...LOC 2105Z 225DEG 22KT 3446 10243Special weather statement, Apr 26, 4:12 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
412 PM CDT THU APR 26 2012
TXZ028-029-262145-
HALE-LAMB-
412 PM CDT THU APR 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR LAMB AND NORTHWEST HALE
COUNTIES...
AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL LAMB COUNTY...MOVING NORTHEAST AT 25
MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3411 10187 3396 10225 3409 10240 3431 10216
3431 10204
TIME...MOT...LOC 2112Z 226DEG 20KT 3409 10225The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 4:06 PM CDT | Special Weather Statement | LUB | Castro | 24 min |
| Apr 26, 4:12 PM CDT | Special Weather Statement | LUB | Lamb | 33 min |
| Apr 26, 4:17 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb | 28 min |
| Apr 26, 5:13 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 32 min |
| Apr 26, 5:31 PM CDT | Special Weather Statement | LUB | Swisher | 14 min |
| Apr 26, 5:45 PM CDT | Severe Thunderstorm Warning | LUB | Swisher | 30 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.